Arkansas, 2007Damaging Wind in Arkansas, July 13, 2007
July 13, 2007 · NWS JAN · 1 event in 1 county or zone
A large complex of thunderstorms developed across Southern Arkansas and Northern Louisiana and intensified as it moved east into and across portions of Central Mississippi during the afternoon hours. Damaging wind gusts downed many trees across the area as the complex of storms moved through.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large complex of thunderstorms developed across Southern Arkansas and Northern Louisiana and intensified as it moved east into and across portions of Central Mississippi during the afternoon hours. Damaging wind gusts downed many trees across the area as the complex of storms moved through.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jul 13, 9:25 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Jul 13, 9:25 AM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM CDT FRI JUL 13 2007
LATEST SATELLITE IMAGERY SHOWS AN MCS...MOVING SOUTHEAST OVER
ARKANSAS...WHICH WILL AFFECT OUR REGION FOR THIS AFTERNOON.
WE STILL ARE HAVING A SERIES OF UPPER LEVEL DISTURBANCES MOVE
THROUGH THE REGION WITH THE WEAK SURFACE BOUNDARY. AREA RADARS
WERE SHOWING SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS SOUTHEAST ARKANSAS INTO CENTRAL MISSISSIPPI. EXPECT ANOTHER
ACTIVE AFTERNOON AS CONVECTION WILL INCREASE IN COVERAGE FROM THE
NORTHWEST. HAVE ADJUSTED GRIDS FOR HIGHER AFTERNOON POPS. SHOULD
GET ANOTHER 850 THETA RIDGE (335-340K) DEVELOPING OVER THE REGION
FOR THIS AFTERNOON. PWATS WILL BE INCREASING TO A LITTLE OVER 2
INCHES. 850 MB AND 500 MB WINDS WILL BE AROUND 10 TO 20 KNOTS. SO
EXPECT ANOTHER UPPER LEVEL DISTURBANCE TO PUSH ALONG THE BOUNDARY
AND HELP TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE REGION. SO
WITH THE BOUNDARY AROUND STRONG TO POSSIBLY SEVERE THUNDERSTORMS
WILL NOT BE OUT OF THE QUESTION FOR THIS AFTERNOON AND EVENING.
ADJUSTED AFTERNOON HIGHS SLIGHTLY FROM THE UPPER 80S TO LOWER 90S.
MADE SOME SLIGHT ADJUSTMENTS TO CLOUD COVER BASES ON PRESENT TRENDS.
INCREASED AFTERNOON POPS BASED ON APPROACHING MCS./17/
.AVIATION..WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON
WITH A TEMPO 2SM IN HEAVY RAIN AND THUNDERSTORMS. CLOUD HEIGHTS SHOULD REMAIN
ABOVE 3KFT THROUGH THE AFTERNOON...EXCEPT IN THUNDERSTORMS WHERE
MVFR CIGS WILL DEVELOP. WILL ADD A TEMPO GROUP OVERNIGHT FOR LOW
CLOUDS AND FOG. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST
SITES...SO WILL REMOVE AROUND 4Z. WILL CONTINUE AT HBG THROUGH 6Z.
WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN
DEVELOPING EARLY AGAIN SATURDAY. THE PATCHY FOG SHOULD BURN OFF BY
13-14Z. OTHERWISE WILL PUT IN SHRA WITH SOME VCTS IN THE TAFS FOR
SATURDAY MORNING. THERE MAY BE SOME PATCHY IFR CEILINGS EARLY IN THE
MORNING...WHICH SHOULD BECOME VFR BY 15Z. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 90 71 88 70 / 58 32 57 61
MERIDIAN 89 70 88 70 / 48 51 56 60
VICKSBURG 92 71 88 71 / 61 37 59 62
HATTIESBURG 90 71 87 70 / 48 52 69 57
NATCHEZ 92 71 86 70 / 59 29 71 56
GREENVILLE 91 70 90 71 / 59 45 50 48
GREENWOOD 89 70 88 71 / 58 28 47 44
&&
.PREVIOUS DISCUSSION...447 AM CDT FRI JUL 13 2007
.SHORT TERM...
DID NOT MAKE ANY MAJOR CHANGES TO THE SHORT TERM FORECAST. THE RUC
SHOWS A WAVE MOVING THROUGH AREA AROUND 850MB...SUSTAINING A FEW
THUNDERSTORMS FOR THE NORTHWEST ZONES. THETA E VALUES WERE NOT
MAXED...BUT THERE WAS A DECENT AREA DOWN TO INTO THE SECOND TIER OF
COUNTIES. LOOKING FOR THE STORMS TO TAPER OFF BEFORE REACHING
INTERSTATE 20. THE BOUNDARY WAS ALSO SINKING SOUTH. THE NAM HAS
CONVECTION DEVELOPING AROUND 15Z...SO STORMS WILL GET STARTED A
LITTLE EARLY TODAY. FIGURE A LITTLE SUNSHINE ALONG THE BOUNDARY WILL
LEAD TO EARLIER DEVELOPMENT. GUIDANCE CAME IN WITH COOLER TEMPS...SO
RAIN STARTING BY MID MORNING SHOULD GO ALONG WITH COOLER VALUES.
EXPECTING MOST OF THE CWA TO GET SOME RAIN TODAY...SO MAINTAINED
LIKELY POPS IN THE AFTERNOON. ANOTHER WAVE SHOULD MOVE ALONG THE SLOW
MOVING BOUNDARY THIS AFTERNOON. THE NAM SHOWS THE BOUNDARY CONTINUE
TO MOVE TOWARD THE COAST AND MUCH OF THE RAIN ENDING BY MIDNIGHT.
HOWEVER...THE NEXT WAVE SEEMS TO MOVE IN EARLY...SO MAINTAINED
CHANCE POP FOR THE WEST AND SLIGHT CHANCE FOR THE EAST OVERNIGHT.
BOTH MODELS SHOW THE MAIN UPPER SHORTWAVE MOVING SOUTHEAST THROUGH
TEXAS AND GRADUALLY MOVING EAST. THE NEXT FRONT WAS MOVING SOUTH
THROUGH THE MIDWEST...SO NOT SURE WHAT WILL PUSH BOUNDARY BACK NORTH
AND BRING RAINFALL NORTH OF 20 ON SATURDAY. THERE WAS A WEAK SURFACE
FEATURE MOVING ACROSS THE AREA WHICH MAY PUSH THE BOUNDARY AND
MOISTURE NORTH TOWARD 20 IN THE EVENING. GUIDANCE CAME IN WITH LIKELY
POPS FOR THE CENTRAL SECTIONS OF THE CWA...SO MAINTAINED. THE MODELS
HAVE BOUNCED AROUND WITH THE SOLUTION FOR SATURDAY A FEW TIMES. FOR
NOW WILL GO WITH BOUNDARY MOVING NORTH TO I-20 AND BEING THE FOCUS
FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH SATURDAY NIGHT.
MAINTAINED SEVERE WORDING FOR TODAY AND SATURDAY IN THE HWO. THE
CONDITIONS HAVE NOT CHANGED OVER THE PAST FEW DAYS. FLOW ALOFT
REMAINS FROM 15 TO 25 KTS...LAPSE RATES WERE DECENT AND THERE WAS
INSTABILITY AVAILABLE. PW VALUES REMAIN ABOVE 2 INCHES ACROSS THE
AREA. WILL NOT PINPOINT ANY SPECIFIC AREAS FOR SEVERE. AS THE FRONT
SINKS SOUTH IN THE AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL
BE POSSIBLE ANYWHERE IN THE CWA.
.LONG TERM...
A BROAD UPPER TROUGH REMAINS PERCHED ACROSS THE REGION SUNDAY WITH
THE ASSOCIATED UPPER LOW CENTERED OVER TEXAS. THE AIR MASS REMAINS
UNSTABLE WITH CAPE VALUES ABOVE 4000 AND HEALTHY OMEGA ACROSS MUCH
OF THE FORECAST AREA AS A SHORTWAVE LIFTS INTO SRN ZONES. WILL
FOLLOW MOS AND KEEP CHANCE POPS FOR SUNDAY NIGHT DUE TO A SHORTWAVE
THAT LIFTS NWD SUNDAY EVENING. 500 MB HEIGHTS BEGIN TO INCREASE FROM
THE EAST MONDAY. LAPSE RATES WILL BE HEALTHY DURING THE AFTERNOON
WITH 15-20 KTS OF MID LEVEL FLOW TO MAINTAIN THE CHANCE OF RAIN.
CONVECTION WILL BECOME MORE DIURNALLY DRIVEN AS RIDGING BEGINS TO
LIMIT FORCING AND MOISTURE BEGINS TO DRY AT MID LEVELS. CUT MOS POPS
TO SLIGHT CHANCE FOR MONDAY NIGHT TO ACCOUNT FOR THIS. HEIGHTS
CONTINUE TO INCREASE TUESDAY AS RIDGING DEVELOPS OVER THE SERN U.S.
AND FLOW BECOMES ANTICYCLONIC AT LOWER LEVELS. UPPER RIDGING
CONTINUES TO INCREASE THROUGH THURSDAY WITH LIGHT FLOW ACROSS THE
REGION. THE AIR MASS REMAINS UNSTABLE THROUGH THE PERIOD. CAPE
VALUES ARE FORECAST ABOVE 6000 OVER MUCH OF THE FORECAST AREA
THURSDAY AFTERNOON BUT FORCING WILL BE LIMITED WITH THE PRIMARY
FOCUS FOR AFTERNOON CONVECTION ASSOCIATED WITH A POSSIBLE SEABREEZE
LATER IN THE DAY. WILL SEE AFTERNOON TEMPERATURES GRADUALLY WARMING
THROUGH THE EXTENDED PERIOD DUE TO INCREASING HEIGHTS AND SLIGHT
DRYING IN MID LEVELS OF THE ATMOSPHERE.
&&
.AVIATION...
LOW CLOUDS WERE DEVELOPING IN A FEW SPOTS THIS MORNING...EXPECTING
THE CLOUDS TO LIFT BY 12 OR 13Z. THERE WAS ALSO SOME PATCHY FOG
AROUND THAT SHOULD ALSO LIFT BY 13Z. THE AREA OF SHOWERS AND
THUNDERSTORMS MOVING SOUTH WILL LIKELY MOVE INTO JAN BY 12Z. WILL ADD
A SHORT PERIOD OF RA AND BR WITH VCTS...MUCH OF THE THUNDERSTORM
ACTIVITY WAS DIMINISHING. WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN
THE AFTERNOON. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE
PERIOD. MAY ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. HEAVY
RAIN THROUGH THE AFTERNOON MAY REDUCE VISIBILITIES TO 2 MILES OR
LESS...BUT WILL KEEP IN THE TEMPO GROUP AT THIS POINT. THE RAIN
SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND
3Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING
AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY.
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jul 13, 4:55 AM CST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
555 AM CDT FRI JUL 13 2007
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
141100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
555 AM CDT FRI JUL 13 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE THROUGH THE AREA TODAY AND
TONIGHT...AS A WEAK BOUNDARY MOVES SOUTH. THE ATMOSPHERE AROUND THE REGION
REMAIN VERY MOIST. AFTERNOON HEATING AND INCREASING WINDS WILL LEAD
TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY. INCREASING
INSTABILITY IN THE AFTERNOON MAY LEAD TO ISOLATED STRONG TO SEVERE
THUNDERSTORMS THROUGH THE EVENING. DAMAGING WIND GUSTS WILL BE THE
PRIMARY CONCERN. PERIODS OF HEAVY RAINFALL AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY. PONDING OF WATER ON ROADWAYS AND OTHER LOW
LYING AREAS MAY OCCUR. HAIL WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY ON
SATURDAY. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR. THE AIRMASS
OVER THE REGION WILL REMAIN VERY MOISTURE AND UNSTABLE. AS THE
DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIR...MORE THUNDERSTORMS
WILL DEVELOP. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
SATURDAY AFTERNOON AND EVENING. DAMAGING WIND GUSTS WILL BE THE
PRIMARY CONCERN. PERIOD OF HEAVY RAINFALL AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY. PONDING OF WATER ON ROADWAYS AND OTHER LOW
LYING AREAS MAY OCCUR.
FROM SUNDAY THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER
IS LOW.
.SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM
SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL
IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND
SATURDAY. OTHERWISE ACTIVATION IS NOT NEEDED THROUGH NEXT THURSDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 13, 12:00 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 15 SW KOSCIUSKO 32.90N 89.77W
07/12/2007 ATTALA MS LAW ENFORCEMENT
TREES DOWN AND PEA SIZED HAIL REPORTED
&&
TARVERSpecial weather statement, Jul 13, 12:09 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
109 PM CDT FRI JUL 13 2007
ARZ074-131910-
ASHLEY AR-
109 PM CDT FRI JUL 13 2007
SEVERAL STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED OVER ASHLEY COUNTY. ONE WAS LOCATED AROUND WEST
CROSSETT...WHILE THE OTHER WAS 5 MILES EAST OF FOUNTAIN HILL AT 105
PM. THE STORMS WERE MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN ASHLEY COUNTY...INCLUDING THE CITIES OF CROSSETT...
HAMBURG...NORTH CROSSETT...WEST CROSSETT AND WILMOT...SHOULD MONITOR
THESE STORMS CLOSELY.
MRM
Special weather statement, Jul 13, 12:27 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CDT FRI JUL 13 2007
LAZ007-008-015-131925-
MOREHOUSE LA-WEST CARROLL LA-RICHLAND LA-
127 PM CDT FRI JUL 13 2007
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 10 MILES NORTHWEST OF BEEKMAN TO 5 MILES WEST OF
BASTROP AT 125 PM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE CAPABLE OF
PRODUCING PEA TO DIME SIZE HAIL AS WELL AS 40 TO 50 MPH WINDS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN MOREHOUSE...RICHLAND AND WEST CARROLL PARISHES...INCLUDING
THE CITIES OF BASTROP...RAYVILLE AND START...SHOULD MONITOR THESE
STORMS CLOSELY.
MRM
Local storm report, Jul 13, 12:46 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 N LUDLOW 32.63N 89.71W
07/12/2007 LEAKE MS PUBLIC
LIMBS DOWN ON A NUMBER OF ROADS AROUND LEAKE COUNTY WATER
PARK
&&
GERARDLocal storm report, Jul 13, 1:09 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDLocal storm report, Jul 13, 1:10 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDThunderstorm Wind, Chicot
- When
- July 13, 1:18 PM CST
- Where
- Chicot County, 0.58 mi S of Eudora
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Utility Company
- Coordinates
- 33.112, -91.270
A few power lines and power poles were blown down around Eudora.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Nebraska, July 13, 2007$1.3 million · EF0 · 20 events
- Flash Flooding in Texas, July 13 to 14, 2007$1.6 million · 5 events
- Damaging Winds and Strong Wind in Mississippi, July 13 to 14, 2007$85,000 · 57 kt wind · 18 events
- Damaging Winds in Georgia, July 13, 2007$23,000 · 55 kt wind · 6 events
- Hail and Damaging Wind in New York, July 13, 2007$25,000 · 50 kt wind · 2 events
- Damaging Winds in Louisiana, July 13, 2007$25,000 · 55 kt wind · 2 events
- Heat in Montana, July 13 to 31, 200716 events
- Flash Flood in Texas, July 13, 2007$20,000 · 1 event
- Flash Flood and Damaging Winds in Texas, July 13 to 14, 2007$15,000 · 56 kt wind · 3 events
- Flash Flooding in Arkansas, July 13, 20077 events
- Hail and Damaging Winds in Texas, July 13, 2007$3,000 · 1.5 in hail · 7 events
- Flash Flood and Flooding in Kansas, July 13, 2007$7,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 50663.